# SDR DALA2021072704218

- Difficulty date: July 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 25,338 hours, 9,449 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004532
- Part serial: 2217
- Condition: Faulted
- Location: Te Flap System
- Part time: 25,315 hours, 9,441 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3804 -DE- DUE TO TRAILING EDGE FLAP DISAGREE ON FINAL. CORRECTIVE ACTION: MAINTENANCE REPLACED THE RIGHT FLAP POSITION TRANSMITTER AND THE #8 FLAP SKEW SENSOR.
